Pregabalin

Pregabalin is a medicine used to treat epilepsy, fibromyalgia, pain caused by nerve damage, and in generalized anxiety disorder. It is commercially available in capsule, solution, and extended-release tablet. It is a gabapentinoid, and its mode of action is by blocking specific calcium channels.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to get rid of neck stiffness and pain due to a pinched nerve?

Query: I have neck pain on the right side of my head just below my ear that makes my neck extremely stiff and constantly burns/aches. The initial injury was caused by an exercise I was doing in therapy that was intended to strengthen my upper back. When I did this exercise on my own time I overdid it and c...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Yes, it sounds like a pinched nerve in the neck and I will recommend that you continue with the antinflammatory tablets and in addition take pregabalin 75 mg twice daily to help with the nerve symptoms. Only do gentle neck range of motion exercises and give this two to three weeks and the s...  Read Full »

Why do my hands feel numb after cancer treatment?

Query: Hi doctor, I am finishing the last part of my treatment for breast cancer. About a month ago, I started having numbness and tingling in arms and hands. It wakes me up through the night. I just recently started working in a grocery store, which is very physically demanding. It lands me with endless k...  Read Full »


Dr. Bharat Patodiya

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hello, Welcome to icliniq.com. I think you are on Paclitaxel weekly regimen. If yes, then this numb feeling is a side effect of chemotherapy. Please inform if you are taking any other chemotherapy. If it is bothering you in daily life too much, then I suggest Pregabalin. Also, bring it to your onco...  Read Full »

Can disc hernia cause issues with hands and legs?

Query: Hi doctor, I have a herniated disk in the neck area. Later, my right hand started tingling and the numbness grew more pronounced. I also started having burning pain on the back of both thighs. I have had some muscle twitching down my right arm. I am having accuracy issues with typing now. I had ano...  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello, Welcome to icliniq.com. You have mentioned herniated disc in your neck region with right upper limb symptoms and also associated bilateral thigh symptoms, which we call as paresthesias. But, my main focus is on the symptom of difficulty in writing, including accuracy issues, which definitely ...  Read Full »

Is my thigh numbness due to low blood circulation?

Query: Hi doctor, I have numbness in my left thigh. I have attached the region in the photograph. The red area is high in numbness and has very less sense. Only a nail or scratch can feel there. Other, green areas have mild numbness. When I sit for a long time, it worsens without pain. Sometimes, I feel th...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hi, Welcome to icliniq.com. This either can be due to pain radiating from the spine or it can be meralgia paresthetica (pain or numbness in outer thigh due to external nerve compression). This leads to numbness over the anterolateral aspect of thigh as you have it (attachment removed to protect pa...  Read Full »

Why is my left foot numb?

Query: Hello Doctor, I am a 39 year old male. My height is 6 feet and I weigh 81 kg. Right side of my left foot is having numbness though it is not 100% numb. The left side of the foot has little pain. I get a feeling that there is some blockage in the blood flow though it might not be the case. I am a reg...  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello, Welcome to icliniq.com. You have mentioned numbness in the inner part of the left foot as your main symptom. Most commonly numbness is a manifestation of a nerve involvement, it can be compression of the nerve at an anatomical site like in back or anywhere along the course of the nerve or it ...  Read Full »

Why makes the bottom of the feet feel swollen?

Query: Hi doctor, I am having issues with my feet. I feel that they are swollen and numb, but they are not swollen and also there is no discoloration. I do not have any chest pain, lightheadedness, dizziness, shortness of breath or any unusual pain and ache anywhere else. This usually happens while sitting...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hi, Welcome to icliniq.com. These symptoms suggest that you are having nerve pain. Nerve pain usually requires some special medications. So, I suggest tablet Pregabalin 75 mg twice daily in the morning and at night for 30 days before food. Continue your B12 vitamin tablets for 30 days. This is a ner...  Read Full »

What is the treatment for rheumatoid arthritis pain?

Query: Hello doctor, I am suffering from rheumatoid arthritis for the past four years and it was diagnosed six months ago. I feel excruciating pain in my lower and upper limb joints and I am not feeling relief even after taking NSAIDs. I was given steroids and penicillin, and it did not work properly. The...  Read Full »


Dr. Rajiv Ranjan Kumar

Rheumatologist, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. A diagnosed case of rheumatoid arthritis on biological agent, still having pain needs to evaluated in detail. Pain can originate from muscle, nerves, or joints. The odd point is diarrhea for a month and it needs to be evaluated. It can be due to drug-related or disease-...  Read Full »

Will lesions on lips recur often?

Query: Hello doctor, I have lesions on lips reduced for a few days and now it started to come again. I have a burning and itching sensation. I took tablet Acyclovir 400 mg, Levocet 5 mg, and Acyclovir cream IP 5% for 10 days.   Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the image (attachment removed to protect patient identity). Apply Sodium fusidate cream twice daily on it for seven days, tablet Pregaba M tablet two times daily for seven days. I need to ask a few questions also. Did you take Acyclovir three times dai...  Read Full »

Can nerve compression in the occipital area cause numbness and tingling at the back of head and neck?

Query: Hello doctor, I have constant numbness in the back of the head (at occipital area), tingling or weakness feeling in the scalp or upper neck. When I massage my scalp my whole head tingles. It has been there for approximately three weeks. I have prolapsed C5-C6 disc which is pressing the nerve and ...  Read Full »


Dr. Gursimran

Neurologist

Answer: Hi, Welcome to icliniq.com. The disc problem could well be absolutely another issue. Prolapsed disc can cause pain and numbness in the radicular pattern. I also need to check your cervical spine MRI (magnetic resonance imaging) report. How much Clonazepam do you take? We need to be careful abo...  Read Full »

Why does my diabetic mother have a numb feeling in her lower limbs?

Query: Hi. I need your assistance. My mother is a known diabetic , however defaulted in her medication leading FBS level of 17mg/dl and causing severe weight loss and cataract . she was placed on insulin ( novomix) which she took for 2 months, however after every insulin injection she complains of severe p...  Read Full »


Dr. Zulfiqar Ahmed

Endocrinologist, Diabetologist

Answer: Hi Thanks for your query U mentioned 17 mg may be ur confused it should be 17 mmol I think. May be pain is due to the nerve which may hit accidentally during injection especially as ur telling it’s a radiating pain. It may be sharp and like an electric current If so She can take Tablet lyrica...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.